Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes numbness in leg,dizziness and headache?

Hey, I m a 37 year old male on blood pressure meds, BP stays consistantly now around 130 s over 80 s. Recently having numbness in my left leg only, origionating in my foot, then moving upwards to around my knee. Dizzy spells have started also, to the point of loosing my balance, a headache in the lower back portion of my head has also started. Went to my MD yesterday she said it was tension????? Any ideas?? Thank you !!!
Tue, 11 Jun 2019
Report Abuse
Cardiologist 's  Response
Hello,

Anyway, the numbness in your leg could be related to a pinched nerve. For this reason, I recommend performing nerve conduction studies and a lumbar X-ray study.

High blood pressure values could be related to anxiety.

Anyway, I would recommend performing some tests in order to exclude other secondary causes underlying high blood pressure (complete blood count, PCR, ESR, thyroid hormone levels, blood electrolytes, kidney and liver function tests).

You should discuss with your doctor on the above tests.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have persistent headaches and numbness almost every day. Is it anything serious?

Recent questions on  Orthostatic hypotension

doctor1 MD

Im sitting in front of my computer and had a sudden dizzy spell with slight nausea. I suffer from hpertension - have been on medication for a...

doctor1 MD

Hey, I m a 37 year old male on blood pressure meds, BP stays consistantly now around 130 s over 80 s. Recently having numbness in my left leg only,...

doctor1 MD

My husband blood pressure, gets very high in the mornings. He also experiences light headiness & dizziness throughout the day. He is on Lisinopril...

doctor1 MD

I think I have orthostatic hypotension but I am not sure. When I stand up I get the normal dizziness but my vision also fades to black for a few...

doctor1 MD

Hi, I've been having a drop in BP when I go from sitting to standing and I feel like I'm on an elevator and very lightheaded when I stand up ....

doctor1 MD

3rd time this week that this has happened. Comes on fast. I’m fine and then I’m white as a ghost,shaky, nauseous,and feel faint

doctor1 MD

yes my husband is on three blood pressure medicines and his dr. refuses to know that he is losing weight and feels dizzy and light headness should...